MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jcpt.12660

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2017

Association of CYP2C9*3 with phenytoin-induced Stevens-Johnson syndrome and toxic epidermal necrolysis: A systematic review and meta-analysis.

Wu X, Liu W, Zhou W

СтатьяМетаанализСистематический обзорПеревод пока не подготовлен

Аннотация

WHAT IS KNOWN AND

OBJECTIVE

Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions that can be induced by phenytoin (PHT). CYP2C9*3 is the key enzyme in PHT metabolism. The aim of this meta-analysis was to evaluate the association between CYP2C9*3 and PHT-induced SJS/TEN.

METHODS

An extensive search was performed in multiple databases, including the Cochrane Library, EMBASE, PubMed, OVID and EBSCO. Studies exploring the relationship between CYP2C9*3 and PHT-induced SJS and TEN were included. Odds ratios (ORs) with corresponding 95% confidence intervals (CI) were calculated for dichotomous data. Data analysis was performed using Review Manager (version 5.3).

RESULTS AND DISCUSSION: Four studies, with 117 PHT-induced SJS/TEN cases and 338 matched controls (PHT-tolerant patients) or 4231 population controls (general population), were identified. SJS and TEN were found to be significantly associated with the CYP2C9*3 allele, comparing both matched controls (OR, 8.93; 95% CI, 2.63-30.36; P = .0005) with substantial heterogeneity (I2  = 46%) and population controls (OR, 8.88; 95% CI, 5.01-15.74; P < .00001).

WHAT IS NEW AND

CONCLUSION

A significant association between CYP2C9*3 and PHT-induced SJS/TEN was identified, especially in a Thai population. CYP2C9*3 is thus a credible predictive genetic marker of PHT-induced SJS/TEN. Further multicenter studies and large prospective observational studies are, however, still required to determine the influence of CYP2C*3 on blood levels of PHT and its metabolites, and their association with SJS/TEN.

Для цитирования: Wu X, Liu W, Zhou W. Association of CYP2C9*3 with phenytoin-induced Stevens-Johnson syndrome and toxic epidermal necrolysis: A systematic review and meta-analysis.. Journal of clinical pharmacy and therapeutics. 2017. DOI: 10.1111/jcpt.12660.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.